# SDR SWAA2022061513736

- Difficulty date: May 31, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BS 277-294 BL0 WL 208 / [01] REMOVED CRACKED FLOOR SUPPORT AT BS 277-294 BL 0 WL 208 IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW FLOOR SUPPORT AT BS 277-294 BL 0 WL 208 IAW SRM 51-40-05-0G-0 AND BOEING DOCUMENT NUMBER 141A5400 DWG ID: 0020 REV:-. OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTIONS STEP 2; OK TO INSTALL GIVEN.;[04] ISTALLED NEW FLOOR SUPPORT AT BS 277-294 BL 0 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DOCUMENT NUMBER 141A5400 DWG ID: 0020 REV:-.;[05] VERIFIED CORRECTIVE ACTIONS STEP 4.
